# SDR CA000224033

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004A
- Condition: Cracked
- Location: Cockpit
- Component: Flight Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT WINSHIELD CRACKED DURING CLIMB.
